IJPAM: Volume 58, No. 3 (2010)

EXPONENTIAL STABILITY OF
SWITCHED LINEAR SYSTEMS

K. Ratchagit
Department of Mathematics
Faculty of Science
Maejo University
Chiang Mai, 50290, THAILAND
e-mail: [email protected]


Abstract.We use a Lyapunov-Krasovskii functional approach to establish the exponential stability of linear systems with time-varying delay. Our delay-dependent condition allows to compute simultaneously the two bounds that characterize the exponential stability rate of the solution. A simple procedure for constructing switching rule is also presented.

Received: December 25, 2009

AMS Subject Classification: 34K20, 93C10, 34D10

Key Words and Phrases: switched system, time delay, exponential stability, Lyapunov equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 3